AMS eContent Search Results
Matches for: msc=(53C21) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Lina Chen, Xiaochun Rong and Shicheng Xu. Quantitative volume space form rigidity under lower Ricci curvature bound II. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Man Chun Leung. Refined estimates for simple blow-ups of the scalar curvature equation on $S^n$. Trans. Amer. Math. Soc. 370 (2018) 1123-1157.
Abstract, references, and article information   
View Article: PDF

[3] Renato G. Bettiol and Benjamin Schmidt. Three-manifolds with many flat planes. Trans. Amer. Math. Soc. 370 (2018) 669-693.
Abstract, references, and article information   
View Article: PDF

[4] Johannes Ebert. The two definitions of the index difference. Trans. Amer. Math. Soc. 369 (2017) 7469-7507.
Abstract, references, and article information   
View Article: PDF

[5] Klaus Kröncke. Stable and unstable Einstein warped products. Trans. Amer. Math. Soc. 369 (2017) 6537-6563.
Abstract, references, and article information   
View Article: PDF

[6] Emanuel Milman. Beyond traditional Curvature-Dimension I: New model spaces for isoperimetric and concentration inequalities in negative dimension. Trans. Amer. Math. Soc. 369 (2017) 3605-3637.
Abstract, references, and article information
View Article: PDF

[7] Shu-Cheng Chang, Jui-Tang Chen and Shihshu Walter Wei. Liouville properties for $p$-harmonic maps with finite $q$-energy. Trans. Amer. Math. Soc. 368 (2016) 787-825.
Abstract, references, and article information   
View Article: PDF

[8] Jingyi Chen, Ailana Fraser and Chao Pang. Minimal immersions of compact bordered Riemann surfaces with free boundary. Trans. Amer. Math. Soc. 367 (2015) 2487-2507.
Abstract, references, and article information   
View Article: PDF

[9] Levi Lopes de Lima and Frederico Girão. The ADM mass of asymptotically flat hypersurfaces. Trans. Amer. Math. Soc. 367 (2015) 6247-6266.
Abstract, references, and article information   
View Article: PDF

[10] Mark Walsh. Metrics of positive scalar curvature and generalised Morse functions, Part II. Trans. Amer. Math. Soc. 366 (2014) 1-50.
Abstract, references, and article information   
View Article: PDF

[11] Ismail Kombe and Murad Özaydin. Hardy-Poincar\'e, Rellich and uncertainty principle inequalities on Riemannian manifolds. Trans. Amer. Math. Soc. 365 (2013) 5035-5050.
Abstract, references, and article information   
View Article: PDF

[12] Graham Smith. The non-linear Plateau problem in non-positively curved manifolds. Trans. Amer. Math. Soc. 365 (2013) 1109-1124.
Abstract, references, and article information   
View Article: PDF

[13] Alexander A. Borisenko and Vicente Miquel. Mean curvature flow of graphs in warped products. Trans. Amer. Math. Soc. 364 (2012) 4551-4587.
Abstract, references, and article information   
View Article: PDF

[14] Ben Andrews and James McCoy. Convex hypersurfaces with pinched principal curvatures and flow of convex hypersurfaces by high powers of curvature. Trans. Amer. Math. Soc. 364 (2012) 3427-3447.
Abstract, references, and article information   
View Article: PDF

[15] Huai-Dong Cao and Qiang Chen. On locally conformally flat gradient steady Ricci solitons. Trans. Amer. Math. Soc. 364 (2012) 2377-2391.
Abstract, references, and article information   
View Article: PDF

[16] Martin Dindoš. Large solutions for Yamabe and similar problems on domains in Riemannian manifolds. Trans. Amer. Math. Soc. 363 (2011) 5131-5178. MR 2813411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alexey V. Bolsinov and Vladimir S. Matveev. Splitting and gluing lemmas for geodesically equivalent pseudo-Riemannian metrics. Trans. Amer. Math. Soc. 363 (2011) 4081-4107. MR 2792981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Siddhartha Gadgil and Harish Seshadri. Surfaces of bounded mean curvature in Riemannian manifolds. Trans. Amer. Math. Soc. 363 (2011) 3977-4005. MR 2792976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sebastian Goette. Scalar curvature estimates by parallel alternating torsion. Trans. Amer. Math. Soc. 363 (2011) 165-183. MR 2719677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kei Kondo and Minoru Tanaka. Total curvatures of model surfaces control topology of complete open manifolds with radial curvature bounded below. II. Trans. Amer. Math. Soc. 362 (2010) 6293-6324. MR 2678975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Existence and non-existence results for a logistic-type equation on manifolds. Trans. Amer. Math. Soc. 362 (2010) 1907-1936. MR 2574881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ismail Kombe and Murad Özaydin. Improved Hardy and Rellich inequalities on Riemannian manifolds. Trans. Amer. Math. Soc. 361 (2009) 6191-6203. MR 2538592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Stefano Pigola, Marco Rigoli and Alberto G. Setti. A correction to: ``Some characterizations of space-forms". Trans. Amer. Math. Soc. 360 (2008) 3943-3944. MR 2386253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sergio Console and Carlos Olmos. Level sets of scalar Weyl invariants and cohomogeneity. Trans. Amer. Math. Soc. 360 (2008) 629-641. MR 2346465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Rugang Ye. On the $l$-function and the reduced volume of Perelman I. Trans. Amer. Math. Soc. 360 (2008) 507-531. MR 2342013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Rugang Ye. On the $l$-function and the reduced volume of Perelman II. Trans. Amer. Math. Soc. 360 (2008) 533-544. MR 2342014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Alberto Candel. Eigenvalue estimates for minimal surfaces in hyperbolic space. Trans. Amer. Math. Soc. 359 (2007) 3567-3575. MR 2302506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Some characterizations of space-forms. Trans. Amer. Math. Soc. 359 (2007) 1817-1828. MR 2272150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Michael Taylor. Existence and regularity of isometries. Trans. Amer. Math. Soc. 358 (2006) 2415-2423. MR 2204038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M.-L. Labbi. Double forms, curvature structures and the $(p,q)$-curvatures. Trans. Amer. Math. Soc. 357 (2005) 3971-3992. MR 2159696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2